# SDR 98FDEA00726

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NR 2 LOW OIL PRESS/FILTER BYPASS LIGHT CAME ON.  OIL PRESS DROPPED TO ZERO, TEMP WAS OK.  SHUTDOWN ENG PER RED TABS WITHIN 4 TO 5 MIN.  *S/D*  REMOVED AND REPLACED NR 2 ENG OIL PUMP.
